heart related or not?!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mickeygrig
New Member


Date Joined Aug 2011
Total Posts : 5
   Posted 8/25/2011 2:50 PM (GMT -6)   

Hello,

here is a snapshot of my problems:

- upper chest pains located mainly along the ribs that come and go and vary in intensity

- pain radiates to the back, along sternum, underarm

- also i have had several episodes of sinus tachycardia

Tests I have had:

- blood work, x-rays, ecg's (showing normal sinus rhythm, but elevated heart rate)), 24 h  Holter, echocardiogram.

All tests came back normal.

Some doctors say it's panic related, some don't have any answer for me, one mentioned costochondritis and that I should take ibuprofen, or wait for it to go away.

I'm currently taking ativan once a day 0.5 mg and bisoprolol once a day 2.5 mg.

The tachycardia comes and goes randomly, but the chest pains are here everyday.

I do have a scheduled appt with a cardiologist but I have to wait till Feb 2012!!!! for that

Any advice, insight, help would be greatly appreciated.

Thank you in advance!


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/25/2011 4:11 PM (GMT -6)   
I would kindly suggest you see your PCP to discuss the likelyhood of your chest pains as being stress/anxiety related and look into therapy to help learn how to deal with your stress level.
 
Also any reason to suspect you have GERD or Gallbladder problems ?
 
Kindly,
Kitt
~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"

mickeygrig
New Member


Date Joined Aug 2011
Total Posts : 5
   Posted 8/26/2011 10:12 AM (GMT -6)   
Hi Kitt:

thank you for your prompt reply.
I have brought the issue to the attention of my family doctor and I was told to just go home, take it easy, relax, take my meds and I'll be fine. When I mentioned the side effect of the meds - sleepiness, lightheadedness, drowsiness etc I was told to just stop taking them?!?!
I guess I've seen too many doctors lately and each of them had an almost different opinion. One thing seemed to be common though - despite the rapid heart rhythm, they all said it was a NORMAL sinus rhythm. Some suggested further cardiac testing - which I have gone through and it all came back normal, some said it's probably stress but that I should come back to the ER if I have another episode, I've heard of costochondritis, I've heard of a panic disorder. Most of them said that since I've never had an ECG done during an actual episode of tachy they can't be sure of what goes on. Doing a bit of research online (where else) I've learned that the ECGs and all the rest of the tests I have had would have shown if anything was wrong with my heart, so I do tend to rule out a cardiac problem myself, but I'm no doctor...
I have no reason to suspect GERD of gallbladder problems, and none of the doctors I have seen considered this option.
I have started seeing a chiropractor who mentioned some subluxated vertebrae and the possibility of "fixing" them so I'm willing to give it a try.
I do have a referral for a cardiologist, but I can only see him in February like I said before. Meanwhile I have to rely on myself and the ER, as even my family doctor said there is nothing more she can do to help me...
Again, many, many thanks for your reply.

Regards,
Mickey
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, May 27, 2018 11:29 PM (GMT -6)
There are a total of 2,966,520 posts in 325,353 threads.
View Active Threads


Who's Online
This forum has 162759 registered members. Please welcome our newest member, Don3019.
259 Guest(s), 3 Registered Member(s) are currently online.  Details
SicklySkald, Ndlin, mojiyo